Unfortunately, this sounds like a yeast infection and bc pills can be a cause especially if you just started taking them. If you itch, it is likely a yeast situation. Have you ever had a yeast infection before? If so, how did you treat it? I use monostat one day ovules which work well for me (buy at drug store, insert following directions before bed, wear a pad and usually my yeast infection is gone by bed time the next day). They make some wipes you can use such as vagisil brand and other brands too that help soothe. Do not douche! It will make things worse and is not recommended. You can also call the doctor and get swabbed (they swab the discharge and look at it to see if it is yeast) and then they can prescribe a tablet you take which usually clears it up. Things that help long term to prevent yeast infections are cutting down on sugar, wearing cotton panties, and taking a probiotic pill (bought OTC at drug store) or drinking a probiotic smoothing or yogurt (tastes good and bought at grocery store).
If the odor is foul, that is often a sign of bacterial vaginosis. That requires an antibiotic to get rid of. The hallmark of that is usually bad bad smell and thin, watery sometimes greyis discharge. Yeast signs are thicker discharge or thin discharge with a few lumps in it, itching. Both can lead to some irritation of your genitals especially yeast infections.
hope this helps!